# SDR CALA9800357

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING INBOARD AILERON UPPER SKIN DELAMINATED AND CORRODED.  THE AILERON WAS REMOVED, REPAIRED AND REINSTALLED IAW MM 27-10-01.
